# SDR SWAA2015061640708

- Difficulty date: May 14, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 42,884 hours, 24,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589354
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 FLIGHT DECK WINDOW FRAME E - F POST 2ND & 3RD LOWER FASTENER HOLE CRACKED.  REPAIRED POST IAW ER & EA.
